# SDR CALA2023091402778

- Difficulty date: September 11, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N816UA
- Make and model: Airbus A319-131
- Aircraft serial: 871
- Aircraft time: 75,959 hours, 32,597 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004220700
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 PAX DOOR SILL AFT CORNER FITTING CORRODED GEN ON H AECO LCQ NR 9290566/40566 REMOVED AND REPLACED AFT CORNER FITTING ON FR 68 RT IAW A319 SRM 51-72-11.
